On Strategy-Proofness and Semilattice Single-Peakedness


We study social choice rules defined on the domain of semilattice singlepeaked preferences. Semilattice single-peakedness has been identified as the necessary condition that a set of preferences must satisfy so that the set can be the domain of a strategy-proof, tops-only, anonymous and unanimous rule. We characterize the class of all such rules on that domain and show that they are deeply related to the supremum of the underlying semilattice structure.

Published as: On strategy-proofness and semilattice single-peakedness in Games and Economic Behavior , Vol. 124, 219-238, November, 2020